Title: Thomsen surfaces in affine 4-space
Authors: Vrancken, Luc # ×
Issue Date: 1996
Publisher: Springer-Verlag Wien
Series Title: Monatshefte für Mathematik vol:122 issue:3 pages:251-264
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science